# SDR ASAA9740032

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Part number: BACB10FK5F9HS
- Condition: Seized
- Location: R1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - UPON OPENING, THE R1 DOOR WAS FOUND TO BE JAMMED AND WOULD NOT OPEN FULLY.  REPLACED BOTH CAM BEARINGS AND DOOR OPERATED NORMALLY.  (M)
